# SDR AWXA0000047

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FOUND CRACK, EXTERNAL DOOR PERIMETER SKIN AT R-1 DOOR AFT LOWER CORNER HAS A 1.5 CRACK EXTENDING FROM TOP CORNER.  CUT OUT DAMAGED AREA IAW 737 SRM 53-10-01, HFEC IAW B737 51-00-00 FIG 23.  NO CRACKS NOTED, FABRICATED REPAIR PARTS PER TRAVELERS IAW 737 SRM 51-20-3,  TREATED AND PRIMED.  INSTALLED REPAIR IAW 737 SRM 53-10-1 AND 737 SRM 51-30-8 AND 51-20-1.
